Absolute Cesàro Summability Factors of Infinite Series.
Mathematische Zeitschrift, Tome 78 (1962), pp. 293-297
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1962__78_170031,
author = {T. Pati},
title = {Absolute {Ces\`aro} {Summability} {Factors} of {Infinite} {Series.}},
journal = {Mathematische Zeitschrift},
pages = {293--297},
year = {1962},
volume = {78},
zbl = {0104.27804},
url = {http://geodesic.mathdoc.fr/item/MZ_1962__78_170031/}
}
T. Pati. Absolute Cesàro Summability Factors of Infinite Series.. Mathematische Zeitschrift, Tome 78 (1962), pp. 293-297. http://geodesic.mathdoc.fr/item/MZ_1962__78_170031/